I've never heard of this antibiotic. The common ones for Acne
are minocyclin, tetracyclin, erythromycin, doxycyclin, and others with similar names. Are you sure of the spelling?
It's been shown recently that long-term Antibiotic
therapy for Acne
increases the risk of viral respiratory infections. As you probably know, there are other common problems such as candida overgrowth. I don't know what you're taking so I'm not sure about the specific side-effect profile of your antibiotic. Many of the commonly used ones have little in the way of 'serious' side-effects, but that's not to say that you're not compromising the function of your body in any way by taking them for a long time. I guess you have to weigh up the pros and cons, and that's obviously what you're trying to do.
I've been on long Antibiotic
courses before, and I'd like to avoid it in the future if possible. I'm sure others on this website will have lots of info about alternative treatments for acne.
Good luck :)
p.s. The literature will say there's no proven link between diet and acne. I've radically changed my diet over the last year for a completely different reason, and Acne
which I have had since I was 12 has disappeared for the first time. A pleasant side-effect!